# SDR R61A201509090677

- Difficulty date: September 9, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348002
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR CLIP AT FRAME 75, STRINGER 28L-28R IS CORRODED.  MAINTENANCE R & R SHEAR CLIP AT FRAME 75, STRINGER 28L-28R IAW SRM 170/175, SRM 51-41-01, 51-41-02, PN 170-66348-002, SHEAR CLIP.
